On value-relations, functional relations and singularities of Mordell–Tornheim and related triple zeta-functions

Tom 132 / 2008

Kohji Matsumoto, Takashi Nakamura, Hiroyuki Ochiai, Hirofumi Tsumura Acta Arithmetica 132(2008), 99-125 MSC: Primary 11M41; Secondary 40B05. DOI: 10.4064/aa132-2-1 Opublikowany online: 1 January 1970

Autorzy

  • Kohji MatsumotoGraduate School of Mathematics
    Nagoya University
    Chikusa-ku, Nagoya 464-8602 Japan
    e-mail
  • Takashi NakamuraGraduate School of Mathematics
    Nagoya University
    Chikusa-ku, Nagoya 464-8602 Japan
    e-mail
  • Hiroyuki OchiaiGraduate School of Mathematics
    Nagoya University
    Chikusa-ku, Nagoya 464-8602 Japan
    e-mail
  • Hirofumi TsumuraDepartment of Mathematics and
    Information Sciences
    Tokyo Metropolitan University
    1-1, Minami-Ohsawa, Hachioji
    Tokyo 192-0397 Japan
    e-mail

Przeszukaj wydawnictwa

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek